Continuity and semicontinuity of fuzzy mappings

Yu-Ru Syau, Ly Sugianto, E Lee

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1122 - 1128
Number of pages7
JournalComputers and Mathematics with Applications
Volume61
Issue number4
DOIs
Publication statusPublished - 2011

Cite this

Syau, Yu-Ru ; Sugianto, Ly ; Lee, E. / Continuity and semicontinuity of fuzzy mappings. In: Computers and Mathematics with Applications. 2011 ; Vol. 61, No. 4. pp. 1122 - 1128.
@article{820b544a17e2430f9b9926fa44532db7,
title = "Continuity and semicontinuity of fuzzy mappings",
author = "Yu-Ru Syau and Ly Sugianto and E Lee",
year = "2011",
doi = "10.1016/j.camwa.2010.12.062",
language = "English",
volume = "61",
pages = "1122 -- 1128",
journal = "Computers and Mathematics with Applications",
issn = "0898-1221",
publisher = "Elsevier",
number = "4",

}

Continuity and semicontinuity of fuzzy mappings. / Syau, Yu-Ru; Sugianto, Ly; Lee, E.

In: Computers and Mathematics with Applications, Vol. 61, No. 4, 2011, p. 1122 - 1128.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Continuity and semicontinuity of fuzzy mappings

AU - Syau, Yu-Ru

AU - Sugianto, Ly

AU - Lee, E

PY - 2011

Y1 - 2011

U2 - 10.1016/j.camwa.2010.12.062

DO - 10.1016/j.camwa.2010.12.062

M3 - Article

VL - 61

SP - 1122

EP - 1128

JO - Computers and Mathematics with Applications

JF - Computers and Mathematics with Applications

SN - 0898-1221

IS - 4

ER -